Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter · #1 ·
As I've mentioned on another post I've been with dp for like 3-6 years (some of them just panic attacks with dp, the others chronic dp). I really think that the world is different than the way it was and I really think that I can't do this on my own without medication. I cannot understand why I feel like that. I am not even stressed, I keep doing my everyday life, my tasks, my goals, but dp keeps worsening!! I need an expert to explain me a little bit about dp and what can medication do on that. I really felt better before the first SSRI (I started with celexa/citalopram). I tried celexa for 3 weeks without any sign of improvement and dp was just worsening. My doc told me to change medication and try fluoxetine. I have just completed the first week and dp of course kept worsening... I just don't know if I should expect an imporovement from the second week, I just want to feel like I felt yesterday cuz everyday is worse. I keep thinking more complex things and I have totally forgot who I am. It's not just looking myself to the mirror that it was before. I really don't know what to do and I don't feel I can do this on my own. But I keep saying that I don't feel stressed. I just feel dissociated, disconnected from reality and it's harder for me to recognise the most things. Every day I wake up it keeps getting worse. What shoud I expect from medication? I'm trying with my therapist every day to do something but its still really hard... I feel that it's too late... Cuz I can't even explain what I'm thinking. I really need some help from someone who has experience with dp and medication. But I really need some help with medication. Just someone please inform me if medication will just make things worse or one day I will feel like the way I felt some months ago. What should I do? Discontinue with meds? Keep taking my meds (I feel worse and I don't know if I will feel better)? I try to forget it and it's okay, but I keep losing myself even more with that. On the other hand, thinking of it is not the case since panic attacks/dp starts. I feel like I have 2 kind of dps.The chronic dp (depression) and the short one (anxient). I have discovered that computers, driving and sports make me calm but even more dissociated probably cuz then I keep feeling worse. Also sleeping is devastating. I also take xanax sometimes for relaxing, but after that I keep getting worse. I really need an expert to give some guidance. I would be really grateful for some help.
 

·
Registered
Joined
·
1 Posts
I am not familiar with medication at all I am not a doctor by any means, If you think your therapist doesn't understand your DP and DR entirely I would try to find someone who does. I also have DP and DR, I have had it my entire life and I am not on any medications. Everyone is different and reacts in different ways to medication. I've read antidepressants help some people with dissociation and I've also read it can make it worse it varries.

I know exactly how you feel, it's difficult for me to recognize my own family and myself, it's like you know you're you, and you know that's your family but there's just this big disconnect this uncanniness that doesn't go away, and it's frightening.

Like I said I'm not a doctor but if you think they're not understanding you try to see someone else who does.
 

·
Registered
Joined
·
9 Posts
Discussion Starter · #3 ·
I am not familiar with medication at all I am not a doctor by any means, If you think your therapist doesn't understand your DP and DR entirely I would try to find someone who does. I also have DP and DR, I have had it my entire life and I am not on any medications. Everyone is different and reacts in different ways to medication. I've read antidepressants help some people with dissociation and I've also read it can make it worse it varries.

I know exactly how you feel, it's difficult for me to recognize my own family and myself, it's like you know you're you, and you know that's your family but there's just this big disconnect this uncanniness that doesn't go away, and it's frightening.

Like I said I'm not a doctor but if you think they're not understanding you try to see someone else who does.
It's not really frightening for me tbh. I can live with that thing. The problem is that the issue keeps worsening every day and I don't know why
 
1 - 3 of 3 Posts
Top